SOME REMARKS ON NONLINEAR HYPERBOLIC EQUATION


Soltanov K. N.

PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS, vol.41, no.2, pp.47-62, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2015
  • Title of Journal : PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS
  • Page Numbers: pp.47-62

Abstract

Here a mixed problem for a nonlinear hyperbolic equation with Neumann boundary value condition is investigated, and a priori estimations for the possible solutions of the considered problem are obtained. These results demonstrate that any solution of this problem possess certain smoothness properties.